Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pain in eye, right shoulder, haemmorhoids, red dot on lower back. History of graves syndrome. Treatment?

hello. pains in left eye and right shoulder and haemhoroids, nothing worsening eyesight too. am a coeliac and have had graves syndrome , and have a red dot on lower back that looks occasionally like a bruise . am 50 years old, and an ex plasterer. Hydrocortisone does not work for haemhoroids, shall i just cut them?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Thanks for choosing HCM..
Graves' disease can affect the eyes which manifests as large eye balls, swelling and redness of eyes and it may affect vision also.
I advise to undergo a complete ophthalmic check up to rule out thyroid orbitopathy.
Regarding your hemorrhoids, if the medical treatment is not working out, you may undergo a surgery.
Go to your doctor and discuss with him/her for a proper treatment plan taking account into your general well being..
Hope I answered your query.
Take care..
Answered: Fri, 2 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor